# SDR AALA991650

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, L2 LOWER EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  REPLACED 1.2 LOWER EMERGENCY EXIT SIGN LIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
